Saturday, November 2, 2013
The FIT campus is a student’s home away from home, and each year we invite family members and friends to make it theirs as part of Parents Day. Share the FIT experience as you spend time connecting with your student, interacting with faculty and staff, and experiencing what makes being an FIT student so special.
Parents Day offers many specially planned events and activities, including the Welcome Breakfast, campus tours, faculty presentations, a resource fair, and a special Fall Dance Showcase by the FIT Dance Company.
We hope you can join us and the many other families in building your FIT pride and strengthening your connection to the college and your student. We look forward to seeing you at Parents Day!
|Saturday, November 2|
|9 am||Family Check-In, Feldman Center Lobby|
|10:30 - Noon||FIT Welcomes & Celebrates, Haft Auditorium
• Welcome from FIT President Dr. Joyce F. Brown, FIT Student Association President David J. Hamilton, and Dean of Students Erik Kneubuehl
• FIT Dance Company Performs
|Noon||Lunch on your own|
|Noon - 2 pm||Student Service Resource Fair, FIT Dining Hall Featuring information from various offices: Academic Advisement Center, Academic Skills, Athletics and Recreation, Counseling Services, Diversity Council, Educational Opportunity Programs (EOP), Financial Aid, FIT Student Association, FIT-ABLE, Health Services, Residential Life, Department of Student Life, Sustainability Council, “Wear It Monday” Civility Initiative, and Writing Studio.|
|Noon - 3 pm||Family Photos with the FIT Tiger, Dubinsky Student Center Lobby|
|1 - 4 pm||Residential Life Tours, Dubinsky Student Center Lobby|
|2 - 3:30 pm||Classes the FIT Way Parents can choose one 45-minute presentation during each time block (2–2:45 pm and 2:45–3:30 pm)
• Session 1 Mock Class, 8th Floor Alcove, Dubinsky Student Center
• Session 2 TV Studio Tour, Dubinsky Student Center, Room A586
• Session 3 Toy Design Department Tour, Dubinsky Student Center, Room A580
|3:30 - 3:45 pm||Coffee Break, John E. Reeves Great Hall|
|3:45 - 4:45 pm||FIT Presentations Parents can choose one 30-minute presentations during each time block (3:45–4:15 pm and 4:15–4:45 pm)
• Study Abroad, Room D523
• Financial Aid, Room D211
• Career and Internship Center, Room D207
|4:45 - 5 pm||Coffee Break, John E. Reeves Great Hall|
|5 - 6 pm||Alumni Panel, Katie Murphy Amphitheatre|